# SDR CALA9801495

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STIFFENER CRACKED AT LT WING TRAILING EDGE FALSE SPAR WHERE FLAP TRACK NR 3 IS LOCATED.  THE STIFFENER WAS REMOVED IAW SRM 51-30-2.  A NEW STIFFENER WAS FABRICATED AND INSTALLED IAW SRM 51-20-1, 51-10-2, AND 51-30-2.
